Ask a doctor

Can Juvederm That Was Injected in the Forehead Cause the Skin to Appear Puffy After 6 Months?

i had juvederm injected between my brows about 7 months ago and when the area is pressed down on lightly, it swells up. Can juvederm cause the skin to look puffy or make the area appear worse once it dissolves? or would it look as it did before the filler was injected?

Doctor Answers (4)

Can Juvederm make skin appear puffy after 6 months?

+1

The answer is yes to the first question.  Juvederm can last up to a year or longer in any area where it is injected.  Could the skin look worse once Juvederm has dissolved?  Usually not.  It should gradually return to normal.


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 147 reviews

Puffy Appearance after Juvederm Injected Between Eyebrows

+1

If too much Juvederm was injected into the area it may look"puffy". This will ultimately resolve as the Juvederm is absorbed. You can be patient because it will improve with time or you can ask your surgeon to inject hyaluronidase which will dissolve the Juvederm.

Richard W. Fleming, MD
Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 15 reviews

Can Juvederm That Was Injected in the Forehead Cause the Skin to Appear Puffy After 6 Months?

+1

 Fillers, like Juvederm and Restylane may cause some thickness in the tissues.  You should reconsider placing fillers in the Glabellar area as this has been reported to cause issues with the thin walled veins causing a quarter sized hole of necrotic kin of the central forehead.  For this reason, I'll use Botox and Dysport there but no fillers.

Francis R. Palmer, III, MD
Beverly Hills Facial Plastic Surgeon
4.5 out of 5 stars 12 reviews

You might also like...

Juvederm can cause swelling

+1

Yes, Juvederm could cause that reaction where it is sensitive and swells easily.  Juvederm is hydrophilic and absorbs water, so if the area gets irritated, it is possible that the Juvederm could take on some water and puff up a bit.  If you don't like it, Juvederm is removable and I would talk to your doctor. 

Rebecca Baxt, MD
Paramus Dermatologist
5.0 out of 5 stars 5 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.